Independence with respect to families of characters

A. Iwanik; J. Mioduszewski

Colloquium Mathematicae (1988)

  • Volume: 56, Issue: 2, page 383-392
  • ISSN: 0010-1354

How to cite

top

A. Iwanik, and J. Mioduszewski. "Independence with respect to families of characters." Colloquium Mathematicae 56.2 (1988): 383-392. <http://eudml.org/doc/266486>.

@article{A1988,
author = {A. Iwanik, J. Mioduszewski},
journal = {Colloquium Mathematicae},
keywords = {continuous characters; locally compact abelian groups; dual group; independent set; Cantor sets; topological relation structures; continuum hypothesis},
language = {eng},
number = {2},
pages = {383-392},
title = {Independence with respect to families of characters},
url = {http://eudml.org/doc/266486},
volume = {56},
year = {1988},
}

TY - JOUR
AU - A. Iwanik
AU - J. Mioduszewski
TI - Independence with respect to families of characters
JO - Colloquium Mathematicae
PY - 1988
VL - 56
IS - 2
SP - 383
EP - 392
LA - eng
KW - continuous characters; locally compact abelian groups; dual group; independent set; Cantor sets; topological relation structures; continuum hypothesis
UR - http://eudml.org/doc/266486
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.